# SDR SWIA202403180016

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 42,077 hours, 38,635 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXY LO PRESS DURING CRUISE. (FLIGHT 4634 FILED CLOSED)SERVICED CREW O2 TO PROPER LEVEL REF CRJ200 AMM 12-16-35. MCI IS ALREADY IN PLACE FOR TROUBLESHOOTING ON CREW O2 SYSTEM AND A POTENTIAL LEAK.
